Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 27, Pages 1731-1738
http://dx.doi.org/10.1155/S016117120311215X

B.-Y. Chen inequalities for semislant submanifolds in Sasakian space forms

Department of Mathematics I, University of Politehnica of Bucharest, Splaiul Independenţei 313, Bucharest 77206, Romania

Received 20 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Gabriel Eduard Vîlcu, “B.-Y. Chen inequalities for slant submanifolds in quaternionic space forms,” Turkish Journal of Mathematics, vol. 34, no. 1, pp. 115–128, 2010. View at Publisher · View at Google Scholar
  • Bang-Yen Chenpp. 1–477, 2011. View at Publisher · View at Google Scholar
  • Bogdan D. Suceavă, “On Strongly Minimal Kähler Surfaces in $${\mathbf{C}^3}$$ C 3 and the Equality $${scal(p) = 4 \inf sec(\pi ^r)}$$ s c a l ( p ) = 4 inf s e c ( π r ),” Results in Mathematics, vol. 68, no. 1-2, pp. 45–69, 2014. View at Publisher · View at Google Scholar
  • Misbah Liaqat, Piscoran Laurian-Ioan, Wan Ainun Mior Othman, Akram Ali, Abdullah Gani, and Cenap Ozel, “Estimation of inequalities for warped product semi-slant submanifolds of Kenmotsu space forms,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Akram Ali, and Pişcoran Laurian-Ioan, “Geometry of warped product immersions of Kenmotsu space forms and its applications to slant immersions,” Journal of Geometry and Physics, vol. 114, pp. 276–290, 2017. View at Publisher · View at Google Scholar
  • Akram Ali, Wan Ainun Mior Othman, and Siraj Uddin, “Geometry of warped product pointwise semi-slant submanifolds of kaehler manifolds,” Filomat, vol. 31, no. 12, pp. 3771–3788, 2017. View at Publisher · View at Google Scholar
  • Ali Akram, and Laurian-Ioan Pişcoran, “Geometric classification of warped products isometrically immersed into Sasakian space forms,” Mathematische Nachrichten, 2018. View at Publisher · View at Google Scholar
  • Mohd. Aquib, “Bounds for generalized normalized δ-casorati curvatures for bi-slant submanifolds in T−space forms,” Filomat, vol. 32, no. 1, pp. 329–340, 2018. View at Publisher · View at Google Scholar